# SDR ASAA0240053

- Difficulty date: May 18, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON FAIL/SAFE AT BS 946 RBL 18, AND WL 175.  REMOVED AND REPLACED IAW SRM.  (M)
